Skip to Content

Citalopram - does anyone suffer with their eyes feeling like they are in the dark please?

Responses (2)

WildcatVet 7 Jul 2016

Hi, marie! Citalopram can rarely to commonly have mild to severe ocular problems and visual disturbances as a potential side effects. You should probably report this to your doctor immediately to get advice and to determine if there might not be an underlying problem causing this symptom.
Good luck and best wishes to you. Wildcat

marieazzi 7 Jul 2016

thankyou we are getting an infirmary appointment

Delila 10 Jul 2016

This is really interesting! I take Citalopram & looking back, my (minor) optical disturbances started about a year or 2 after starting this medication. After reading this I think I will raise the issue with my GP

Drugs.com free discount card

Further Information

Search for questions

Still looking for answers? Try searching for what you seek or ask your own question.

Similar Questions